# SDR DXTA2015100106097

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 8,045 hours, 6,362 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTICED IN THE FLIGHT COMPARTMENT AFTER DEFOG FAN SET TO HIGH.  INSTALLED NEW DEFOG BLOWER ASSEMBLY FAN.  PERFORMED SATISFACTORY OPERATIONS CHECK OF FAN.  PERFORMED ENG RUN, OPERATIONS CHECKED AC FWD & AFT.  OPERATIONS CHECKED CABIN HEAT, NO DEFECTS NOTED.  NO SMOKE ODOR NOTED AT THIS TIME IAW MM 21-21-01.
